Advertisement

How can I tell if I've taken too much desvenlafaxine?

You may have taken too much of the antidepressant desvenlafaxine (Pristiq) if you develop more than one of the following overdose symptoms:
  • dizziness
  • nausea
  • constipation
  • headache
  • pain, numbness or tingling
  • agitation
  • pounding heartbeat
  • diarrhea
  • vomiting
Call your doctor or get emergency medical help immediately if you develop these symptoms.

Continue Learning about Antidepressant

Which common foods and drugs can interact dangerously with antidepressants?
Dr. Mehmet Oz, MDDr. Mehmet Oz, MD
The following information will provide the most common and easily avoided sources of adverse dru...
More Answers
What should I know before taking serotonin reuptake inhibitors?
Donna Hill Howes, RNDonna Hill Howes, RN
If you take an SRI, you should avoid alcohol. It is not known if all SRIs are safe or effective for...
More Answers
How safe are sedating antidepressants for people with dementia?
Sarah N. Mourra, MDSarah N. Mourra, MD
Oftentimes, doctors will use sedating antidepressants for sleep issues in people with dementia. A ve...
More Answers
How do antidepressants work?
Tarique D. Periera, MDTarique D. Periera, MD
Antidepressants reduce and reverse depression. They are believed to increase mood-boosting neurochem...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.